Eastcott Veterinary Clinic and Hospital
call the surgery on
01793 528341
open 7 days a week

Paracetamol Poisoning in Cats

Added on 05 December 2016

Click on 'Download' to download and print

Paracetamol Poisoning in Cats

Paracetamol, a simple over the counter medication, is used frequently by people managing pain, but did you Paracetamol poisoning in catsknow that the drug is highly toxic to cats? Just one tablet can cause death in some cases. It is advisable never to give cats or dogs human medication as they can react very differently to you and I. Paracetamol comes in many different forms and all can harm our pets. This includes liquid formulations designed for children, tablets and powders. Although a curious cat may nibble a paracetamol tablet if it is left in reach, sadly the majority of paracetamol poisoning cases are caused by well-meaning owners giving part or a whole tablet, or a few millilitres of a paracetamol containing suspension to their cat. It is important not to treat pets with medications intended for humans. If you pet is in pain, please contact us so that we can investigate the cause and prescribe a suitable pet safe medication if required.

Alabama Rot was suspected in a small number of dogs in the Swindon area in December 2016. 4 dogs responded to treatment, however…
Swindon Vets Spring Newsletter 2017. Read pet related topics, news and interesting articles. Or pet newsletter covers seasonal…
Eastcott Vets 2017 charity is Hearing Dogs for Deaf People. Hearing Dogs for Deaf People is a world-leader in training…
Newsletter Signup

    
Copyright © 2017 Eastcott Veterinary Clinic and Hospital  |  All Rights Reserved
Eastcott Veterinary Clinic & Hospital
Edison Business Park
Hindle Way, Off Dorcan Way,
Swindon
Wiltshire,
SN3 3FR

Telephone: 01793 528341
email: enquiries@eastcottvets.co.uk